# SDR IPXA2025040837319

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Lp Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LP COMPRESSOR INNER CASE AFT AREA BTW 8-10 O'CLOCK WITH CRACKS AROUND HOLES (2 EA)-DOT 139/45-MR/139. REVIEWED
